I have I.B.S. and was prescribed Cholestyramine to take when it flares up. I have been having chalky almost white bowl movements. Can it be a side effect from the Cholestyramine?
IIlove; The doctor is using this because of the side effect of stopping diarrhea etc. It could come out in any form because it binds the bile from your body make sure you are not taking any medication close to this or you well not get the benefits of the other medications so follow the doctors directions very close. Make sure you mix it correctly and drink plenty of water right after drinking this powder that you mix in a large glass of water. any medication is like 1 hour before this medication or 3 to 4 hours after drinking this medication. And you adjust this to your diarrhea. Very effective if your having problems give your doctor a call. Chuck1957
- Cholestyramine Information for Consumers
- Cholestyramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cholestyramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2010 • 1 answer
Posted 15 Jul 2010 • 1 answer
Posted 5 Sep 2011 • 1 answer
Posted 17 Jan 2014 • 1 answer
Posted 4 Jun 2015 • 1 answer